Ask an expert
Question

26 Mar 2007

Could this harm the baby
I took Lo-Femenal contraceptive tablets about 2 weeks after conception and now I'm afraid that it could cause some ailments to the baby I'm carrying. Could it really be of effect?

Help me please, i'm really concerned!!!!!
Answer 403 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

It will not harm the baby.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20022 votes
Vote